MAUDE Adverse Event Report: CAREFUSION 303, INC. MAXGUARD; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 303, INC. MAXGUARD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number ME1110
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
Plastic threaded cap broke off on extension set.Second time in one week.

Brand Name
MAXGUARD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd
san diego CA 92121
MDR Report Key13168200
Report Number13168200
Device Sequence Number4095564
Product Code FPA
UDI-Device Identifier10885403236044
UDI-Public(01)10885403236044
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/11/2021
Report Date (Section F) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberME1110
Device Catalogue NumberME1110
Device Lot Number21036777
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/05/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/05/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA11/11/2021